# SDR C2XA09TY031

- Difficulty date: February 17, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N15932
- Make and model: Emb EMB-145
- Aircraft serial: 015
- Aircraft time: 23,542 hours, 22,071 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 31 HAS MAINTENANCE INDUCED DAMAGE STR 15R AND 16R.  CUT OUT DAMAGE AREA ON FRAME 31 & FABRICATED AND INSTALLED DOUBLER IAW EMB SRM 53-00-04.  AIRCRAFT STILL IN C-CHECK.
